# SDR FKF2001F00000

- Difficulty date: October 8, 2001
- Submitted: October 22, 2001
- Operation: Air carrier
- Aircraft: N430CE
- Make and model: Bell 430
- Aircraft serial: 49064
- Engine: Allsn 250B*
- System (JASC): 3340 · Exterior Lighting
- Part: Lens
- Part number: 000030279
- Condition: Cracked
- Location: Exterior Ligth
- Part time: 90 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LENS FOUND CRACKED AND 1 WAS CRACKED AND PART OF THE LENS IS MISSING.  DURING PRE-FLIGHT CHECK.  LENS WAS CRACKED AT MOULDING POINT ACROSS BOTH SIDES.  THE AFT PART OF LENS WAS STILL INTAKE WITH SCREW IN PLACE.  NO DAMAGE TO AIRCRAFT NOTED.  LENS THAT WAS BROKEN AND MISSING WAS IN FRONT OF TAIL ROTOR.
